# SDR CALA2017020600287

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 58,411 hours, 19,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT IS INOP AT SEAT 23C. REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSY AT SEAT 23C. OPS NORMAL. VERIFIED INSTALLATION AND OPS
